Affordable Access

Publisher Website

A Hohenberg-Kohn theorem for non-local potentials

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
61
Issue
1
Identifiers
DOI: 10.1016/0375-9601(77)90249-3
Disciplines
  • Mathematics

Abstract

Abstract It is shown that within any class of commuting one-body potentials a Hohenberg-Kohn type theorem is satisfied with respect to an appropriately defined density. The Hohenberg-Kohn theorem for local potentials follows as a special case.

There are no comments yet on this publication. Be the first to share your thoughts.